×

zbMATH — the first resource for mathematics

The matrix equations \(AX=C\), \(XB=D\). (English) Zbl 0543.15011
This paper gives common solutions of minimal possible rank for the pair of matrix equations \(AX=C\), \(XB=D\). Other feasible specified ranks are also given.
Reviewer: S.L.Campbell

MSC:
15A24 Matrix equations and identities
15A09 Theory of matrix inversion and generalized inverses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, W.N.; Trapp, G., Shorted operators II, SIAM J. appl. math, 28, 60-71, (1975) · Zbl 0295.47032
[2] Cecioni, F., Sopra operazioni algebriche, Ann. scuola norm. sup. Pisa sci. fis. mat., 11, 17-20, (1910) · JFM 41.0193.02
[3] Mitra, S.K., Fixed rank solutions of linear matrix equations, Sankhyā ser. A, 35, 387-392, (1972) · Zbl 0261.15008
[4] Mitra, S.K., Common solutions to a pair of linear matrix equations A1XB1 = C1, A2XB2 = C2, Proc. Cambridge philos. soc., 74, 213-216, (1973)
[5] Mitra, S.K.; Puri, M.L., Shorted operators and generalized inverses of matrices, Linear algebra appl., 25, 45-56, (1979) · Zbl 0447.15002
[6] Rao, C.R.; Mitra, S.K., Generalized inverse of matrices and its applications, (1971), Wiley New York
[7] Rosen, J.B., Minimum and basic solutions to singular linear systems, SIAM J. appl. math., 12, 156-162, (1964) · Zbl 0156.16205
[8] Seshu, S.; Reed, M.B., Linear graphs and electrical networks, (1961), Addison-Wesley Reading, Mass · Zbl 0102.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.